Polynomially Convex Disks.

J. Wermer

Mathematische Annalen (1965)

  • Volume: 158, page 6-10
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wermer, J.. "Polynomially Convex Disks.." Mathematische Annalen 158 (1965): 6-10. <http://eudml.org/doc/161250>.

author = {Wermer, J.},
journal = {Mathematische Annalen},
keywords = {functional analysis},
pages = {6-10},
title = {Polynomially Convex Disks.},
url = {http://eudml.org/doc/161250},
volume = {158},
year = {1965},

AU - Wermer, J.
TI - Polynomially Convex Disks.
JO - Mathematische Annalen
PY - 1965
VL - 158
SP - 6
EP - 10
KW - functional analysis
UR - http://eudml.org/doc/161250
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.